# SDR AALA201811289001

- Difficulty date: November 24, 2018
- Submitted: November 29, 2018
- Operation: Air carrier
- Aircraft: N952AA
- Make and model: Boeing 737823
- Aircraft serial: 30088
- Aircraft time: 53,529 hours, 22,189 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7520 · Engine Cooling System
- Part: Control Valve
- Part number: 32911865
- Part serial: GRTV6253
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

WHITE SMOKE REPORTED BY TOWER. ENGINE INDICATIONS NORMAL, EXCEPT NR 1 ENGINE FUEL FLOW A BIT HIGHER AND FUEL CONSUMPTION 50 LBS PER MINUTE HIGHER THAN LEFT.  DIVERTED.  THE AIRCRAFT WAS GROUNDED. MAINTENANCE  REMOVED AND REPLACED THE NR 1 ENG HPT ACC IAW AMM 75-21-01.
